Thanks very much for your help!
Dear Doctor, I had painful urination with shooting pain in the lower abdomen even after 3 days of cipro. I took 40 tablets, 163mg methanamine/tablet of Cystex which converts to formaldehyde but I still have a little pain.
I also have nerve numbness and no sensitivity in the genital area- I have prediabetes. I have a small round dark red abscess and red streaks on my inner thigh, maybe from prednisone. Is there anything I can do for the nerve damage please?
Control of your blood sugar will help with progression of "nerve damage". I would however suggest you see a neurologist if you are experiencing significant numbness with loss of sensitivity. This should be investigated further and wold be an unusual finding in a 'prediabetic". I would suggest you see your doctor for a urine culture and possible change in antibiotic. J. Kyle Mathews, MD
I read that cystex is good since bacteria can't develop resistance to formaldehyde? I took 80 tablets of it with 7 days of cipro but still feel a little pain in the lower abdomen, but my urine is clear
I take metformin sometimes but it gives me nausea. I read also metformin is good for preventing Alzheimer's
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.